RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vikhtenko, Ellina Mikhailovna

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:320
Abstract pages:3842
Full texts:1167
References:434
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person33559
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/631480

Publications in Math-Net.Ru
2017
1. E. M. Vikhtenko, G. S. Woo, R. V. Namm, “Modified dual scheme for finite-dimensional and infinite-dimensional convex optimization problems”, Dal'nevost. Mat. Zh., 17:2 (2017),  158–169  mathnet  elib
2016
2. E. M. Vikhtenko, R. V. Namm, M. V. Chervyakova, “Duality method for solving model crack problem”, Dal'nevost. Mat. Zh., 16:2 (2016),  137–146  mathnet  elib
3. E. M. Vikhtenko, R. V. Namm, “On the dual method for a model problem with a crack”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  36–43  mathnet  mathscinet  elib
2014
4. E. M. Vikhtenko, G. S. Woo, R. V. Namm, “The methods for solution semi-coercive variational inequalities of mechanics on the basis of modified Lagrangian functionals”, Dal'nevost. Mat. Zh., 14:1 (2014),  6–17  mathnet
5. E. M. Vikhtenko, N. N. Maksimova, R. V. Namm, “A sensitivity functionals in variational inequalities of mechanics and their application to duality schemes”, Sib. Zh. Vychisl. Mat., 17:1 (2014),  43–52  mathnet  mathscinet; Num. Anal. Appl., 7:1 (2014), 36–44  scopus
6. E. M. Vikhtenko, G. Woo, R. V. Namm, “Sensitivity functionals in contact problems of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 54:7 (2014),  1218–1228  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 54:7 (2014), 1190–1200  isi  elib  scopus
2012
7. E. M. Vikhtenko, N. N. Maksimova, R. V. Namm, “Modified Lagrange functionals to solve the variational and quasivariational inequalities of mechanics”, Avtomat. i Telemekh., 2012, 4,  3–17  mathnet; Autom. Remote Control, 73:4 (2012), 605–615  isi  scopus
8. E. M. Vikhtenko, “On the method of searching a saddle point of modified Lagrangian functional for elasticity problem with friction”, Dal'nevost. Mat. Zh., 12:1 (2012),  3–11  mathnet
2010
9. È. M. Vikhtenko, G. Vu, R. V. Namm, “On the convergence of the Uzawa method with a modified Lagrange functional for variational inequalities in mechanics”, Zh. Vychisl. Mat. Mat. Fiz., 50:8 (2010),  1357–1366  mathnet  mathscinet; Comput. Math. Math. Phys., 50:8 (2010), 1289–1298  isi  scopus
2009
10. E. M. Vikhtenko, R. V. Namm, “On a characteristic properties of modified Lagrangian functional in a problem of elasticity with a given friction”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  38–47  mathnet
11. H. Kim, R. V. Namm, E. M. Vikhtenko, G. Woo, “Regularization in the Mosolov and Myasnikov problem with boundary friction”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 6,  10–19  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:6 (2009), 7–14
2008
12. E. M. Vikhtenko, R. V. Namm, “Iterative proximal regularization of the modified Lagrangian functional for solving the quasi-variational Signorini inequality”, Zh. Vychisl. Mat. Mat. Fiz., 48:9 (2008),  1571–1579  mathnet  mathscinet; Comput. Math. Math. Phys., 48:9 (2008), 1536–1544  isi  scopus
2007
13. E. M. Vikhtenko, R. V. Namm, “Duality scheme for solving the semicoercive signorini problem with friction”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007),  2023–2036  mathnet  mathscinet; Comput. Math. Math. Phys., 47:12 (2007), 1938–1951  scopus
2004
14. E. M. Vikhtenko, R. V. Namm, “A method for solving semi-coercive variational inequalities, based on the method of iterative proximal regularization”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 1,  31–35  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:1 (2004), 28–32
1998
15. E. M. Vikhtenko, “An iterative method for solving the first boundary value problem for second-order quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 1,  20–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:1 (1998), 18–23

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019